Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Chest pain. Prescribed Razo-L. Likely cause?

Hello Doctor, Good Morning !! I m 41 years old. I m having pain on the upper chest part and back of the chest since last 01 month continuously. When I checked with Gastroenterologist , he gave the medicine RAZO-L which consists of Rabeprazole 20 and Levusiride 75. I’ve been using the tablets for the last 15 days but still of no use. I’ve consulted Cardiologist once again. He said it could be because of muscle contraction in the chest, better consult ortho. So before going to Ortho in person, just wanted to check with the doctor who is available online. Pleas suggest and help me in this regard.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
this can be local organ problem like gastritis duodenitis
gall bladder liver digestive problems
hernia heart muscle gerd
you need toinvestigate in thse directions to rule out one by one after consultingconcerned doctor to find out and treat accordinlye
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor